MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305551
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd¿ sharps collectors carton label was torn.This occurred with 5 products.The following information was provided by the initial reporter: "during the pre-delivery inspection at the distributor's side, the label on the carton was found to be torn in five products.".
 
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.(b)(4).Medical device expiration date: na.Initial reporter e-mail: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6.Investigation summary: no samples or pictures were received as evidence.Customer confirmed there was no more additional information available.According to the dhr review, during the manufacturing process no issues were reported torn label for the lot number reported under this complaint (2026963).A review of the ncmr¿s was performed; the results exhibit no issues reported for the same part number and issue throughout the last twelve months.As part of this investigation, there is not enough evidence like a picture showing the issue reported, however with the lot number provided we can confirm that this product was manufactured by flex in january 2022.According with this investigation, this is a failure mode that could potentially be related to the manufacturing process since there is a possibility of improper manual handling by the operator at the time to perform the packaging process, however this kind of damages could also be generated by different conditions like incorrect packaging and incorrect handling by distributors.Based on the information provided it was not possible to confirm the root cause of this issue since additional information is needed.

Brand Name
BD¿ SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15573383
Report Number2243072-2022-01751
Device Sequence Number6077285
Product Code FMI
UDI-Device Identifier00382903055517
UDI-Public(01)00382903055517
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305551
Device Catalogue Number305551
Device Lot Number2026963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown